Cialis weight gain

Common Questions and Answers about Cialis weight gain

cialis

Avatar n tn The Remeron made me very sleepy so that is why I took it at night only. Problem is that the Remeron made me gain weight like a mad man. The Lexapro also gave me ED problems as do most SSRI's and SNRI's. I understand your frustration. It's like you can't win with these meds sometimes. Have you tried just taking The Remeron at night ONLY? The med company that comes out with an effective antidepressant that does not cause weight gain or ED will probably make billions.
2089156 tn?1332700160 It also takes me an incredible amount of time to get off when I do get aroused. I masturbate maybe 1-3 times a week. I have noticed a little weight gain around my stomach area, nothing major, just a little more mass there. I work out, but never seem to gain any muscle or tone. I have facial hair and some body hair. I am still tired feeling all the time. The doctor tested my Total Testosterone, CBC, Thyroid, and something else which I think was hormone reaction or something.
1396517 tn?1500880649 I'm type 2 diabetic and overweight and have not had any erection problems until this year when during foreplay I'd be as hard as a rock, but go soft just before insertion... my wife has been understanding, but it has been frustrating. My Doctor said that erection problems are more common than people think - especially for people over 40 and she could prescribe a generic 'Cialis' if need be but I was too embarrassed to take up the offer.
Avatar m tn hi my name is bryant im 35. slightly over weight and a smoker.so this is my concearn which started about 2 yr's ago just been to embarrased to say anything,but here it is.some times i canno't even get an errection and when i do it only last a short time then goes away this is very aggervating to say the least.i have been marrid since i was 18 ... for 16 years to the same women.i have low energy,and some fatigue,what should i do and what meds would work if any?
Avatar m tn Sure enough it got worse and worse because I believed it would. I ended up taking some Cialis and that stuff made me rock hard if the wind blew. Literally I would take it and see a cute girl in a mini skirt and I would get so hard I would have to go somewhere and hide, lol. After using it for about 6 months, I forgot to take it and everything worked 100% so I discontinued using it. Is been 5+ years and Ive never had an issue, so clearly it was all in my mind.
Avatar n tn At your young age, I find it troubling that you are taking such drugs as Cialis and Viagra to gain an erection. If you rely on pills, your body may not respond naturally on its own. Also, if you want to be sexually active with a partner, masturbating 1 to 3 times per day should be avoided along with use of porn. Let your sexual energy build so that when you are with a woman, your body will respond.
Avatar f tn He should go see a urologist have himself checked out.. Have him try Cialis 5 mg daily dosage and that should help him a lot..
Avatar m tn Since that time I have made use of Viagra and Cialis to overcome the ED side affects from the seeding. The effectiveness of these drugs seems to be fading, is this a common situation or more likely just age, weight, etc causing lessening effectiveness?
Avatar n tn I am 51 & have been using Cialis 20 mg for about a year it worked great for about 10 months. It has stopped working the last 2 months. I had my testosterone checked it was 392. My PSA result was 0.68 ng/mL. But I do have some mild prostate pain. I was married for 31 years & have had ED problems for years. I was divorced a year & a half ago. & have had a beautiful new woman in my life for the last 14 months or so.
Avatar f tn Ive tried viagra and cialis. Viagra did nothing, cialis maybe 50% of the time. We love each other very much and are both very commited and faithful. We have tried EVERYTHING. This frustrates me and makes me feel less of man. Ive looked for her my entire life and cant do anything for her. Any advice would help. Is levitra any better? Im afraid this is going to drive her away (Although, she says it wont.
Avatar m tn ive never had a stress problem so im not sure why im on these pills but i would really appreciate someones help asap. Do you think my testosterone level is low according to my age and weight?
Avatar n tn I just looked at several websites about this and only found 2 answers. One, there IS a cialis made for women. Two, women should not take cialis for men. No reason was given. Sorry that's all I have for you.
Avatar m tn 00 AM, 5 hours ago. Since then I have felt no real change, and I still can't maintain an erection when trying to penetrate my partner. Am I possibly doing something wrong that might interfere with the drug's working? Is there something nobody told me that I'm forgetting? Should I try another drug instead of Cialis?
Avatar f tn Look up weight gain according to BMI and it will give you a good idea on the amount of weight you should gain according to your body type.
Avatar f tn I'm 33, slim, in decent health, not overweight at all, for about the past year or so, I've been experiencing some erectile dysfunction. Not entirely, but basically what happens is I can get an erection if I'm turned on or if it's been a while since I last ejaculated, but I have trouble maintaining the erection during sex. I notice that it might start out fine but then about half way in I'll get somewhat soft or even totally soft then get hard, and back again.
Avatar m tn ve had ED for 10 years and taking Cialis. I am curious what your doctor told you 10 years ago and when he prescribed Cialis. 21 was a young age to have ED. I wonder if the body gets used to the drugs and eventually they are not so effective, and then they should not be taken on a daily basis but used only when necessary. Your diabetes is a factor, also. I would advise you to work with a urologist, and if you have, go to another as a second opinion.
Avatar f tn fatigue and cannot get an erection since he has started having dizzy symptoms...i am so scared and he is over weight.
Avatar f tn Well I'm 7 months that means I'm 27 weeks and I have only gain 1 pound my midwife said it was OK 4 me to not gain weight bcz I'm over weight so u girls tell me it seems like I won't have to do a lot of weight loss. How far are u nd how much you gain?
Avatar n tn t touched his wife because he cannot get an erection, and he got the Cialis to see if it would make a difference, and it hasn't yet. It could also be for the other things Cialis is prescribed for. (It's not just for erectile dysfunction.) Good luck to her in figuring it out.
Avatar n tn I have been using Cialis 10mg every other day for almost 1 year over the past 3-6 months I have been having trouble reaching a climax. After checking up on my other medications (Nexium and Benazepril 5mg) I have come to a conculsion that the problem is being caused by Cialis. Can you give me any supporting information?
Avatar m tn PDE-5 inhibitors (Viagra, Cialis, Levitra) are safe and very effective but results may vary. I've been taking Cialis for over a year with excellent results and no relevant side effects. I also tried Levitra and it worked fine but Cialis is my favorite. Everyone is different, though: some men prefer Levitra, others prefer Cialis or Viagra.
Avatar f tn You won't gain weight until later...
Avatar f tn Of course you'll gain weight.